It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board


Heart Disorders Board Index


[CENTER][CENTER][SIZE="3"][FONT="Comic Sans MS"]:dizzy:
Hi was put on [COLOR="Red"]Toprol XL [/COLOR]for 3 years at 150mg a day!!!
[COLOR="red"]Don't have high blood pressure never did[/COLOR]... I was clearly misdiagnosed and only have since withdrawal but it goes back to normal right away once I sit down..

Have had crazy insane withdrawal symptoms from first time in my life of having 3 SVT's of 200 bpm that landed me in ER to constant left arm shooting pain and heart palps and on and on..it was a everyday Nightmare...

I am clearly in REBOUND and went to cardiologist and they have ran tests and done an ECHO and Halter Monitor found nothing, hence why I got off the drug (I did taper off) but I still have high heart rate and blood pressure when standing or walking or doing to much like taking a shower it goes up to 120-130 just walking from couch to kitchen not but 6 feet. My bp has got much better it was crazy high for a few weeks once the Toprol (which toke 3weeks) was out of my system....but its pretty much elevated slightly to normal now..

The other added or underlying problem is people who are withdrawing off beta blockers often get [COLOR="Red"]Urinary Tract Infections [/COLOR]and I have had one since about the 4th week I was cutting down.. they keep coming back but I now know I have to get on a low dose of antibiotics to keep it under control.. it has not helped at all has made me very sick during my whole withdrawal process and everytime I would get a lil stronger that darn infection would come back and knock me back down again, and it just did last week.

It's been 6 weeks and I am down to ONE QUESTION?????:confused:
Is this nightmare ever going to end is my heart rate and bp every going to go back to normal. Did any of you really get off of the drug and really come out on the other end ok, I am just in need of answers so badly and others experiences I am sure would give me some hope..


But in the meanwhile its been 6 weeks of hard withdrawal or since I completely stopped taking it and they have found nothing wrong with me.

I just would love to talk to some people out there who have been through what I am going through and how long it toke to feel normal at all again.. I am in need of hope here and inspiration and how much longer this is going to take.

Any feedback from those of you who have been through it or are educated about Rebound Hypertension please let me know....Thank You[/FONT][/SIZE][/CENTER][/CENTER]
Hi charmednks,

I went through similar experience as you. It felt like someone was continually injecting adrenaline into my system, horrible anxiety attacks and very bad fatigue. Unfortunately, I was on the beta blocker so long that I can never be off it for an extended period of time. I have to take a small dose forever, as the withdrawal symptoms were too much for me. 150 mgs is a lot to come off of, I was on 200 mgs. If I were to do it over again, I would have dropped my dose more slowly, possibly over a period of months.
[QUOTE=midi77;4003636]Hi charmednks,

I went through similar experience as you. It felt like someone was continually injecting adrenaline into my system, horrible anxiety attacks and very bad fatigue. Unfortunately, I was on the beta blocker so long that I can never be off it for an extended period of time. I have to take a small dose forever, as the withdrawal symptoms were too much for me. 150 mgs is a lot to come off of, I was on 200 mgs. If I were to do it over again, I would have dropped my dose more slowly, possibly over a period of months.[/QUOTE]

Hi midi,
Nice to meet you and yeah I too have had the same problem, can I ask why though if you got off of them you are still on Beta Blockers again, just curious as I figure out my own stuff,, thank you for telling me about your experience the support is so nice to have...
;)





All times are GMT -7. The time now is 10:52 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!